# SDR GLBA2002081

- Difficulty date: June 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 19,838 hours, 24,123 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Cooler
- Part number: 1143890005
- Part serial: 692
- Condition: Leaking
- Location: Rt Wing
- Part time: 19,807 hours, 24,086 cycles
- Stage of operation: DE
- How discovered: L
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

#2 ENG LOST OIL PRESSURE, REPLACED OIL COOLER
